# SDR DALA2022082905773

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 50,455 hours, 35,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9585, EMERGENCY LIGHT ABOVE FWD F/A SEAT INOP. CORRECTIVE ACTION: REPLACED BATTERY POWER SUPPLY PER B717 AMM 33-51, OPERATIONAL CHECK GOOD. ( LP 9051790)
